# SDR DU4R2007038

- Difficulty date: January 24, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391U72
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO RT TRANSITION PANEL AT BS 1310 TO BS 1380.  HEAVY CORROSION BS 1343.5 TO BS 1380 AROUND GILL LINER ATTACH HOLES AND FLOOR PANEL ATTACH HOLES.  DRILLED UP AND INSTALLED NEW TRANSITION PANEL 69-1/2" BY 7-1/2" P/N 146N5391U72 IAW B757 SRM 51-40-02.
